# SDR 9JLA2013110406377

- Difficulty date: October 7, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 12,543 hours, 10,202 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51509006C
- Part serial: 13691A
- Condition: Defective
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, CREW REPORTED THAT THE NR 1 DC GENERATION SYS FAILED PRIOR 80 KNOTS AND THE TAKEOFF WAS ABORTED.  TROUBLESHOOTING IDENTIFIED THE NR 1 GENERATOR CONTROL UNIT AS DEFECTIVE.  THE DEFECTIVE GCU WAS R & R WITH A REPAIRED UNIT.
